Using a fixed point theorem due to Krasnosel'skii, we showed that the first-order nonlinear conformable impulsive dynamic equations on time scales (3.1) has a solution. Using the idea of contraction, we demonstrated that the solution is unique under a somewhat stricter inequality.
Citation: Svetlin G. Georgiev, Rachid Bahloul, Faiza Shujat. On the existence of solutions for first-order nonlinear conformable impulsive dynamic equations on time scales[J]. Electronic Research Archive, 2026, 34(12): 9118-9137. doi: 10.3934/era.2026384
Using a fixed point theorem due to Krasnosel'skii, we showed that the first-order nonlinear conformable impulsive dynamic equations on time scales (3.1) has a solution. Using the idea of contraction, we demonstrated that the solution is unique under a somewhat stricter inequality.
| [1] |
T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57–66. https://doi.org/10.1016/j.cam.2014.10.016 doi: 10.1016/j.cam.2014.10.016
|
| [2] |
R. Khalil, M. Al. Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65–70. https://doi.org/10.1016/j.cam.2014.01.002 doi: 10.1016/j.cam.2014.01.002
|
| [3] |
W. Chung, Fractional Newton mechanics with conformable fractional derivative, J. Comput. Appl. Math., 290 (2015), 150–158. https://doi.org/10.1016/j.cam.2015.04.049 doi: 10.1016/j.cam.2015.04.049
|
| [4] |
M. Bohner, V. F. Hatipoǧlu, Dynamic cobweb models with conformable fractional derivatives, Nonlinear Anal. Hybrid Syst., 32 (2019), 157–167. https://doi.org/10.1016/j.nahs.2018.09.004 doi: 10.1016/j.nahs.2018.09.004
|
| [5] |
T. Abdeljawad, Q. M. Al-Mdallal, F. Jarad, Fractional logistic models in the frame of fractional operators generated by conformable derivatives, Chaos, Solitons Fractals, 119 (2019), 94–101. https://doi.org/10.1016/j.chaos.2018.12.015 doi: 10.1016/j.chaos.2018.12.015
|
| [6] |
J. Rosales-García, J. A. Andrade-Lucio, O. Shulika, Conformable derivative applied to experimental Newton's law of cooling, Rev. Mex. Fis., 66 (2020), 224–227. https://doi.org/10.31349/revmexfis.66.224 doi: 10.31349/revmexfis.66.224
|
| [7] |
K. Alper, Explicit exact solutions to some one-dimensional conformable time fractional equations, Waves Random Complex Medium, 29 (2019), 124–137. https://doi.org/10.1080/17455030.2017.1416702 doi: 10.1080/17455030.2017.1416702
|
| [8] |
O. $\ddot{O}$zkan, A. Kurt, Exact solutions of fractional partial differential equation systems with conformable derivative, Filomat, 33 (2019), 1313–1322. https://doi.org/10.2298/FIL1905313O doi: 10.2298/FIL1905313O
|
| [9] |
M. Z. Saríkaya, F. Usta, On comparison theorems for conformable fractional differential equations, Int. J. Anal. Appl., 12 (2016), 207–214. |
| [10] |
K. Tadeusz, Analysis of positive linear continuous–time systems using the conformable derivative, Int. J. Appl. Math. Comput. Sci., 28 (2018), 335–340. https://doi.org/10.2478/amcs-2018-0024 doi: 10.2478/amcs-2018-0024
|
| [11] |
F. Usta, A conformable calculus of radial basis functions and its applications, Int. J. Optim. Control, 8 (2018), 176–182. https://doi.org/10.11121/ijocta.01.2018.00544 doi: 10.11121/ijocta.01.2018.00544
|
| [12] |
F. Usta, M. Z. Saríkaya, The analytical solution of Van der Pol and Lienard differential equations within conformable fractional operator by retarded integral inequalities, Demonstr. Math., 52 (2019), 204–212. https://doi.org/10.1515/dema-2019-0017 doi: 10.1515/dema-2019-0017
|
| [13] |
B. Ahmad, M. Alghanmi, A. Alsaedi, R. P. Agarwal, On an impulsive hybrid system of conformable fractional differential equations with boundary conditions, Int. J. Syst. Sci., 51 (2020), 958–970. https://doi.org/10.1080/00207721.2020.1746437 doi: 10.1080/00207721.2020.1746437
|
| [14] |
G. E. Chatzarakis, K. Logaarasi, T. Raja, V. Sadhasivam, Interval oscillation criteria for impulsive conformable partial differential equations, Appl. Anal. Discrete Math., 13 (2019), 325–345. |
| [15] |
E. Hernández, D. O'Regan, On a new class of abstract impulsive differential equations, Proc. Am. Math. Soc., 141 (2013), 1641–1649. https://doi.org/10.1090/S0002-9939-2012-11613-2 doi: 10.1090/S0002-9939-2012-11613-2
|
| [16] |
S. Liu, J. Wang, Y. Zhou, Optimal control of noninstantaneous impulsive differential equations, J. Franklin Inst., 354 (2017), 7668–7698. https://doi.org/10.1016/j.jfranklin.2017.09.010 doi: 10.1016/j.jfranklin.2017.09.010
|
| [17] |
A. Meraj, D. N. Pandey, Approximate controllability of non-autonomous Sobolev type integro-differential equations having nonlocal and non-instantaneous impulsive conditions, Indian J. Pure Appl. Math., 51 (2020), 501–518. https://doi.org/10.1007/s13226-020-0413-9 doi: 10.1007/s13226-020-0413-9
|
| [18] |
B. Sundaravadivoo, Controllability analysis of nonlinear fractional order differential systems with state delay and non-instantaneous impulsive effects, Discrete Contin. Dyn. Syst. - Ser. S, 13 (2020), 2561–2573. https://doi.org/10.3934/dcdss.2020138 doi: 10.3934/dcdss.2020138
|
| [19] |
T. Liu, R. Xue, M. Barfeie, A unified framework for high-order compact finite differences using infinitely- and piecewise-smooth RBFs with polynomials, Calcolo, 63 (2026), 18. https://doi.org/10.1007/s10092-026-00684-1 doi: 10.1007/s10092-026-00684-1
|
| [20] |
J. Wang, M. Fečkan, A general class of impulsive evolution equations, Topol. Methods Nonlinear Anal., 46 (2015), 915–933. https://doi.org/10.12775/TMNA.2015.072 doi: 10.12775/TMNA.2015.072
|
| [21] |
J. Wang, M. Fečkan, Y. Tian, Stability analysis for a general class of non-instantaneous impulsive differential equations, Mediterr. J. Math., 14 (2017), 46. https://doi.org/10.1007/s00009-017-0867-0 doi: 10.1007/s00009-017-0867-0
|
| [22] |
D. Yang, J. Wang, D. O'Regan, On the orbital Hausdorff dependence of differential equations with non-instantaneous impulses, C. R. Math., 356 (2018), 150–171. https://doi.org/10.1016/j.crma.2018.01.001 doi: 10.1016/j.crma.2018.01.001
|
| [23] |
J. Andres, Coexistence of periodic solutions with various periods of impulsive differential equations and inclusions on tori via Poincare operators, Topol. Appl., 255 (2019), 126–140. https://doi.org/10.1016/j.topol.2019.01.008 doi: 10.1016/j.topol.2019.01.008
|
| [24] |
V. Slyn'ko, C. Tunc, Stability of abstract linear switched impulsive differential equations, Automatica, 107 (2019), 433–441. https://doi.org/10.1016/j.automatica.2019.06.001 doi: 10.1016/j.automatica.2019.06.001
|
| [25] |
J. Wang, M. Fečkan, Y. Zhou, A survey on impulsive fractional differential equations, Fract. Calc. Appl. Anal., 19 (2016), 806–831. https://doi.org/10.1515/fca-2016-0044 doi: 10.1515/fca-2016-0044
|
| [26] |
J. Wang, M. Fečkan, Y. Zhou, Fractional order differential switched systems with coupled nonlocal initial and impulsive conditions, Bull. Sci. Math., 141 (2017), 727–746. https://doi.org/10.1016/j.bulsci.2017.07.007 doi: 10.1016/j.bulsci.2017.07.007
|
| [27] |
W. Qiu, J. Wang, D. O'Regan, Existence and Ulam stability of solutions for conformable impulsive differential equations, Bull. Iran. Math. Soc., 46 (2020), 1613–1637. https://doi.org/10.1007/s41980-019-00347-8 doi: 10.1007/s41980-019-00347-8
|
| [28] |
M. Fečkan, J. Wang, Periodic impulsive fractional differential equations, Adv. Nonlinear Anal., 8 (2019), 482–496. https://doi.org/10.1515/anona-2017-0015 doi: 10.1515/anona-2017-0015
|
| [29] |
M. Li, J. Wang, D. O'Regan, Existence and Ulam's stability for conformable fractional differential equations with constant coefficients, Bull. Malays. Math. Sci. Soc., 42 (2019), 1791–1812. https://doi.org/10.1007/s40840-017-0576-7 doi: 10.1007/s40840-017-0576-7
|
| [30] |
J. Wang, M. Fečkan, Y. Zhou, Ulam's type stability of impulsive ordinary differential equations, J. Math. Anal. Appl., 395 (2012), 258–264. https://doi.org/10.1016/j.jmaa.2012.05.040 doi: 10.1016/j.jmaa.2012.05.040
|
| [31] |
E. R. Kaufmann, N. Kosmatov, Y. N. Raffoul, Impulsive dynamic equations on a time scale, Electron. J. Differ. Equations, 2008 (2008), 1–9. |
| [32] |
B. Bayour, A. Hammoudi, D. F. M. Torres, A truly conformable calculus on time scales, preprint, arXiv: 1705.08928. |
| [33] |
N. Benkhettoua, S. Hassania, D. F. M. Torres, A conformable fractional calculus on arbitrary time scales, J. King Saud Univ. Sci., 28 (2016), 93–98. https://doi.org/10.1016/j.jksus.2015.05.003 doi: 10.1016/j.jksus.2015.05.003
|
| [34] |
S. Girel, Q. Richard, On the global asymptotic stability of an infection-age-structured competitive model, Math. Methods Appl. Sci., 2026 (2026), 1–33. https://doi.org/10.1002/mma.70967 doi: 10.1002/mma.70967
|
| [35] |
T. Liu, R. Xue, A convergent multi-step efficient iteration method to solve nonlinear equation systems, J. Appl. Math. Comput., 71 (2024), 2571–2588. https://doi.org/10.1007/s12190-024-02324-9 doi: 10.1007/s12190-024-02324-9
|
| [36] |
S. G. Georgiev, R. Bahloul, Some results of generalization bilateral Laplace transform, Gulf J. Math., 22 (2026), 1–21. https://doi.org/10.56947/gjom.v22i1.3901 doi: 10.56947/gjom.v22i1.3901
|
| [37] |
J. Henderson, A. Ouahab, S. Youcefi, Existence results for phi-Laplacian impulsive differential equations with periodic conditions, AIMS Math., 4 (2019), 1610–1633. https://doi.org/10.3934/math.2019.6.1610 doi: 10.3934/math.2019.6.1610
|